Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: im having psychosis/anxiety attacks with cloza Jeroen

Posted by yxibow on June 28, 2008, at 23:42:10

In reply to im having psychosis/anxiety attacks with clozapine, posted by Jeroen on June 28, 2008, at 15:53:26

> i want to run as far as i can from psychiatry hospital
>
> why? because im getting seizures, psychotick attacks and/or pannick attacks

Seizures are an issue with Clozaril, they are probably the first issue actually behind agranulocytosis. However there are some solutions to that -- benzodiazepines are generally verboten except for a small amount, but there may be an AED that doesn't interact. However, if you have consistent seizures after dose raising, then you may want to go to a different AP.

The other attacks though, are signs that, as mentioned below, the dose isn't high enough, perhaps, plus that you are very scared. Fear and retreat are signs of a lot of schizophreniform disorders -- violence is very rare and portrayed in society in a bad light.

So I admit now I see that there are some issues with the Clozaril -- perhaps that is why they may be cautious with raising your dose, if you are having seizures. If they calm down and dissipate, you may be able to continue. Otherwise as noted, there are still other options. You are lucky to live in a country that has socialized medicine. It is a travesty in our country and costs society more than $2 billion. But I don't want to put a downer on the conversation so I will continue...

> and still dont feel great
>
> all i wanna do is run, somewhere like the sea, where i can live my life and start high dosage of 800 mg of seroquel to get rid of this lamictal induced psychosis
>

We all want to run from our problems, and not to be caught in them, but in the end, they follow us.

That is not to say to live your life as if your life was mental illness. You've been through trials of medication and all sorts of things that make it seem that way, but there are numbers of people functioning out in the world on Clozaril.

And you can always dream of the sea, even if you are not there. You may not be ready yet to accept a form of therapy known as guided imagery, and it may not fit into your treatment plan, but anybody can dream, its important to have positive fantasies. Because upon those we strengthen ourselves and make some of them true.

> please advise me, when i get attacks and i am a month into therapy at the hospital with no way of getting better..

I would still say talk to your doctor about your dosage -- it sounds like it could be borderline and letting things through. If you want to go back to Seroquel, then discuss that too. A lot of atypicals have very wide dosage ranges.


> it sounds like i wanna give up, but maybe thats the best thing, i will never 1. enjoy music again
> 2. go out and socialize and get drunk on weekends
> and have fun with friends
>
> 3. feel good about myself and accomplish things

I know the future sounds impossibly hard -- and believe me we are hearing you, but to make a list in the infinite projection, and to put a negative, I "will never".... to every single thing -- what does that accomplish for your feelings?


I admit that is probably the "positive" side of schizophreniform disorders and generally depression talking, but since you don't seem to care either way, would it hurt at all to rephrase those sentences in a different light ? such as :


1) I will have enjoyment in music again

2) I will have friends and socialize (I don't know if the drunk part with a schizophreniform disorder and Seroquel or especially Clozaril is the greatest thing -- everything in moderation, remember alcohol can temper the medication and the illness.) on the weekends and I will pursue some goal, like education, or work.

You're in a place of bad feelings, I know, and I'm not your doctor and don't want to give you false hope and be Pollyanna -- remember hope comes from you.....

But I don't think you would be communicating on here if you were not a person with a "high functioning" (don't take that the wrong way, I'm trying to strengthen your confidence and be very positive about you) schizophreniform disorder.

You obviously know how to use the computer and communicate with all of us, what makes you think you can't do something with that in life?


3) I will find a medication combination and a group of friends who accept me for who I am.

Please stay with all of us and your caregivers

-- best wishes

-- Jay

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:837007
URL: http://www.dr-bob.org/babble/20080626/msgs/837089.html